# SDR DALA2016110408242

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N969AT
- Make and model: Boeing 717-200
- Aircraft serial: 55030
- Aircraft time: 43,126 hours, 29,380 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE ON FWD END OF BEAM NR 1, AT THE LT AFT OVERWING EMERGENCY EXIT DOOR.  THE ANGLE WAS REPLACED IAW SRM 51-41-02 AND 51-41-05.
